MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PVC - PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PVC - PORTEX TUBES BLUSELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/815/090
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).No problems or issues were identified during the device history record review.No product was returned.We are unable to confirm the reported complaint.If the product is returned, will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported upon opening the sample trach to examine new product and discovered the inner cannula that came with product extended past end of trach.Both inner cannula in package did this.No patient injury was reported.

Brand Name
PVC - PORTEX TUBES BLUSELECT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16911665
Report Number3012307300-2023-05556
Device Sequence Number12606251
Product Code BTO
UDI-Device Identifier15019517077384
UDI-Public15019517077384
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number101/815/090
Device Catalogue Number101/815/090
Device Lot Number4026491
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown